It is currently Thu Jan 18, 2018 3:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Dec 12, 2017 9:51 am 
Offline
Power Poster
Power Poster

Joined: Fri Jun 30, 2017 12:01 pm
Posts: 46
I’ve been on suboxone for a month. The first two weeks I jerked off every day. The past two weeks I have barely even gotten an erection at all and have not ejaculated whatsoever. This is crazy idk what to do. I’m 20.


Top
 Profile  
 
PostPosted: Tue Dec 12, 2017 6:51 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2881
Location: Southwest
Hi Frank,

This has been discussed a lot but with different questions and not so bluntly. I moved the thread into Freestyle due to its colorful wording. Not that it makes any difference where it is.

Being 20, I too would be alarmed. Most of us have had a reduction in sex drive or libido after being on Suboxone for a bit. What most will recommend is asking your doctor for a blood test to see if your testosterone is heading down. If so, a replacement gel or injection will bring you right back up to par.

How long do you plan on staying on it? If it's for the long term then look into getting checked out. If you plan on stopping in the near future then don't worry about it. All opiates decrease the libido for just about everyone, not just men. Once you get off them completely your sex drive will come back in force. Trust me on this one. It's like on day 5 you'll be at full steam. Then it will take a few days/weeks to get it back to normal again. This symptom does motivate some people to taper and stop. Especially those as young as you.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Dec 16, 2017 2:21 am 
Offline
Power Poster
Power Poster

Joined: Thu Jun 29, 2017 3:14 pm
Posts: 74
Listen to rule on this one. It comes back with a vengeance. I'm in my early 20s too. Even though I had a few girlfriends while I was on subs, I didn't really think about sex that much tbh, at least not nearly as much as before. Not until I tapered down did my libido come back. But I wish I would've told the doctor that so she could have given me something to remedy that. I also suggest you ask your doc if you plan on staying on subs. And given the fact that in your other thread you said you're back on dope, I'd say staying on subs is a greaaaattttt idea. Good luck!


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 18, 2017 5:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1046
Yeah I've talked about this annoying side-effect with a lot of people on Sub down here and we all agree that higher doses of sub put a real downer on your sex life. If Sub is working for you and helping you abstain from using, then I'd suggest reducing until you find a "sweet spot" which balances your craving management with your need for a libido. I'd imagine that being 20, you'd be on a pretty high dose to be experiencing this effect so markedly.

As Rule said, it's totally reversible, thankfully. Unlike steroid abuse (another class of drugs that really messes with your hormones), libido bounces back pretty strong once you reduce off. It even gets to the crazy point where, in the couple of weeks after you come off Sub, all you need is a sexy woman to touch you on the elbow and you'll be making a bee-line to the nearest toilets to spare some embarrassment.


Top
 Profile  
 
PostPosted: Mon Dec 18, 2017 1:46 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2881
Location: Southwest
Thanks for putting it ever so politely TJ. I used to say that if the wind blew a slight scent of a woman, that's all it would take for .....well, you know.

Mr. Frank seems to only pop in here to post weird stuff and then disappears again. I wonder if he ever reads these responses back to his original post. Just remember to wash your hands Frank. Sorry for visual.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group